You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1978/63/3
A Holsztyński theorem for spaces of continuous vector-valued functions
Download
PDF
- A Holsztyński theorem for spaces of continuous vector-valued functions
Article
Original scientific text
Title
A Holsztyński theorem for spaces of continuous vector-valued functions
Authors
Michael Cambern
Studia Mathematica
1978/63/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
213-217
Main language of publication
English
Published
1978
Exact and natural sciences
mathematics